# SDR ASOA201102235

- Difficulty date: November 24, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 19,735 hours, 18,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT EMERGENCY LIGHTS INOPERATIVE.  R & R  BULB ASSY IAW AMM 33-51-21.
